# SDR DALA2023100408152

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE OF LONGERON BTW STA 218 TO STA 237, L-29R BILGE AREA AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00336: CORROSION LEVEL 2. SPLICE OF LONGERON BTW STA 218 TO STA 237, L-29R BILGE AREA AT FWD CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G PAR 8. (LP #2999010)
